Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I am a mother of fourteen years old boy. Since I am divorced we live alone and I am the only one who takes care of him. His father has never even asked how we are doing. He is really good kid, very well at school and I am very proud. But, I can’t stop thinking on one thing. I have always had terrible menstrual cramps and I have been taking actaflam when so. Some days ago I noticed that one bottle is missing. I'm afraid my son is using actaflam to get a high! Could it be?

Loading...

Hello! I think you have made a mistake and wrote actaflam instead of cataflam. Don’t worry this is the most common misspelling of this word. Cataflam is non steroidal medicine used in anti inflammatory therapy and as a pain reliever too. Don’t worry; it is not possible to use Cataflam for the purpose you mentioned. But, you need to talk to your son. He needs your understanding and care. If you are too suspicious you can loose his confidence, which is the most important thing in parent-child relation. Ask him if he knows anything about the missing tablets and see how he reacts. Please very tactical and full of understanding.
Reply

Loading...